# SDR SIMA200733706

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 10,891 hours, 7,903 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: GG6700980051
- Part serial: 00396
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AUTO PRESS HALF FAIL IN CLIMB.  REMOVED AND REPLACED  NUMBER 1 SAFETY VALVE IAW AMM 21-32-03.  OPS CHECK IAW AMM 21-32-03.  NO DEFECTS NOTED PRESSURIZED AIRCRAFT IAW AMM 21-31-00.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
